# SDR GUUA01310701

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 22,352 hours, 27,870 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Nose Wheel
- Component: Nose Wheel
- Component part number: 114800115
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9179 FLL/EYW AFTER LANDING IN EYW FELT SOME VIBRATION LOST NOSE WHEEL.  REPLACED NOSE GEAR ASSEMBLY AND NOSE WHEEL ASSEMBLY.
